Monads in double categories

Fiore, TM, Gambino, N and Kock, J (2011) Monads in double categories. Journal of Pure and Applied Algebra, 215 (6). pp. 1174-1197. ISSN 0022-4049



Copyright, Publisher and Additional Information: © 2010, Elsevier. This is an author produced version of a paper published in Journal of Pure and Applied Algebra. Uploaded with permission from the publisher.
  • Published: June 2011
  • Published (online): 3 September 2010
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 13 May 2019 10:41
Last Modified: 22 May 2019 14:23
Status: Published
Publisher: Elsevier
Identification Number:


Filename: MndDblCat.pdf

Licence: CC-BY-NC-ND 4.0

Share / Export